# SDR AALA202208039041

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 27,553 hours, 5,700 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 22 MASK DEPLOYED ON TAKE OFF. AIRCRAFT DIVERTED TO JFK. INSPECTED AND REPACKED ROW 22 02 MASKS PER AMM 35-21-43 OK FOR SERVICE.
